# SDR AALA20090316TUL12

- Difficulty date: February 27, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 58,960 hours, 29,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 9911946U4
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET CRACKED BELOW AFT STAIR UPLOCK ACTUATOR ON RIGHT SIDE.  INSTALLED NEW SUPPORT BRACKET PER SRM 51-30-00.
